MOBILITY EDGE IN THE 3 DIMENSIONAL ANDERSON MODEL

被引:76
|
作者
BULKA, BR
KRAMER, B
MACKINNON, A
机构
[1] UNIV LONDON IMPERIAL COLL SCI & TECHNOL, BLACKETT LAB, LONDON SW7 2BZ, ENGLAND
[2] POLISH ACAD SCI, INST MOLEC PHYS, PL-60179 POZNAN, POLAND
来源
关键词
D O I
10.1007/BF01312638
中图分类号
O469 [凝聚态物理学];
学科分类号
070205 ;
摘要
引用
收藏
页码:13 / 17
页数:5
相关论文
共 50 条
  • [1] STOCHASTIC RESONANCES AND THE MOBILITY EDGE IN A 3-DIMENSIONAL TIGHT-BINDING ANDERSON MODEL
    DASGUPTA, I
    SAHA, T
    MOOKERJEE, A
    [J]. PHYSICAL REVIEW B, 1994, 50 (07): : 4867 - 4870
  • [2] Anderson model with decaying randomness: mobility edge
    W. Kirsch
    M. Krishna
    J. Obermeit
    [J]. Mathematische Zeitschrift, 2000, 235 : 421 - 433
  • [3] Anderson model with decaying randomness: mobility edge
    Kirsch, W
    Krishna, M
    Obermeit, J
    [J]. MATHEMATISCHE ZEITSCHRIFT, 2000, 235 (03) : 421 - 433
  • [4] ELECTRON LOCALIZATION NEAR THE MOBILITY EDGE IN THE ANDERSON MODEL
    BULKA, B
    KRAMER, B
    SCHWEITZER, L
    [J]. JOURNAL OF NON-CRYSTALLINE SOLIDS, 1985, 77-8 : 29 - 32
  • [5] THE STUDY OF A MOBILITY EDGE - THE ANDERSON MODEL ON THE BETHE LATTICE
    SOUILLARD, B
    [J]. JOURNAL OF STATISTICAL PHYSICS, 1984, 36 (1-2) : 282 - 283
  • [6] DETERMINATION OF THE MOBILITY EDGE IN THE ANDERSON MODEL OF LOCALIZATION IN 3-DIMENSIONS BY MULTIFRACTAL ANALYSIS
    GRUSSBACH, H
    SCHREIBER, M
    [J]. PHYSICAL REVIEW B, 1995, 51 (01): : 663 - 666
  • [7] Boundary hopping and the mobility edge in the Anderson model in three dimensions
    Cerovski, Viktor Z.
    [J]. PHYSICAL REVIEW B, 2007, 75 (11)
  • [8] Measurement of the mobility edge for 3D Anderson localization
    Semeghini G.
    Landini M.
    Castilho P.
    Roy S.
    Spagnolli G.
    Trenkwalder A.
    Fattori M.
    Inguscio M.
    Modugno G.
    [J]. Nature Physics, 2015, 11 (07) : 554 - 559
  • [9] Anderson mobility edge as a percolation transition
    Filoche, Marcel
    Pelletier, Pierre
    Delande, Dominique
    Mayboroda, Svitlana
    [J]. PHYSICAL REVIEW B, 2024, 109 (22)
  • [10] Mobility Edge in the Anderson Model on Partially Disordered Random Regular Graphs
    O. Valba
    A. Gorsky
    [J]. JETP Letters, 2022, 116 : 398 - 404